Special tilting modules for algebras with positive dominant dimension

Pressland, M orcid.org/0000-0002-9631-3583 and Sauter, J (2022) Special tilting modules for algebras with positive dominant dimension. Glasgow Mathematical Journal, 64 (1). pp. 79-105. ISSN 0017-0895



Copyright, Publisher and Additional Information: © The Author(s), 2020. Published by Cambridge University Press on behalf of Glasgow Mathematical Journal Trust. This is an Open Access article, distributed under the terms of the Creative Commons Attribution licence (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted re-use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • Accepted: 13 November 2020
  • Published (online): 9 December 2020
  • Published: January 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Nov 2020 12:45
Last Modified: 04 Jul 2022 13:53
Status: Published
Publisher: Cambridge University Press
Identification Number: https://doi.org/10.1017/S0017089520000609

Share / Export